Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy groups and twisted homology of arrangements

Richard Randell

Algebraic & Geometric Topology 9 (2009) 1299–1308
Bibliography
1 D C Cohen, Triples of arrangements and local systems, Proc. Amer. Math. Soc. 130 (2002) 3025 MR1908926
2 D C Cohen, A Dimca, P Orlik, Nonresonance conditions for arrangements, Ann. Inst. Fourier (Grenoble) 53 (2003) 1883 MR2038782
3 D C Cohen, A I Suciu, On Milnor fibrations of arrangements, J. London Math. Soc. $(2)$ 51 (1995) 105 MR1310725
4 A Dimca, Ş Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments, Ann. of Math. $(2)$ 158 (2003) 473 MR2018927
5 A Dimca, Ş Papadima, Equivariant chain complexes, twisted homology and relative minimality of arrangements, Ann. Sci. École Norm. Sup. $(4)$ 37 (2004) 449 MR2060483
6 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
7 A Hattori, Topology of $C^{n}$ minus a finite number of affine hyperplanes in general position, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975) 205 MR0379883
8 R Liu, On the classification of $(n-k+1)$–connected embeddings of $n$–manifolds into $(n+k)$-manifolds in the metastable range, Trans. Amer. Math. Soc. 347 (1995) 4245 MR1290732
9 P Orlik, H Terao, Arrangements of hyperplanes, Grund. der Math. Wissenschaften 300, Springer (1992) MR1217488
10 R Randell, Homotopy and group cohomology of arrangements, Topology Appl. 78 (1997) 201 MR1454600
11 R Randell, Morse theory, Milnor fibers and minimality of hyperplane arrangements, Proc. Amer. Math. Soc. 130 (2002) 2737 MR1900880
12 M Yoshinaga, Generic section of a hyperplane arrangement and twisted Hurewicz maps, Topology Appl. 155 (2008) 1022 MR2401212